Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 23, 2010, 11:10 AM CST for Lawrence County, Illinois. It took effect at Jan 24, 2010, 3:00 AM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2010, 11:10 AM CST (17:10 UTC)
- In effect from
- Jan 24, 2010, 3:00 AM CST
- Expired
- Jan 27, 2010, 12:13 AM CST
- In force
- 69 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.56 ft at Jan 27, 2010, 12:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
660
WGUS43 KILX 231710
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1110 AM CST SAT JAN 23 2010
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-240710-
/O.NEW.KILX.FL.W.0003.100124T0900Z-000000T0000Z/
/LAWI2.1.ER.100124T0900Z.100125T1800Z.000000T0000Z.NO/
1110 AM CST SAT JAN 23 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 1045 AM SATURDAY THE STAGE WAS 29.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 32.3 FEET BY MONDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.2 SAT 11 AM 30.3 32.2 31.8
$$
BARNES8 follow-up statements
975
WGUS83 KILX 240205
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CST SAT JAN 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-241605-
/O.CON.KILX.FL.W.0003.100124T0900Z-000000T0000Z/
/LAWI2.1.ER.100124T0900Z.100125T1800Z.000000T0000Z.NO/
805 PM CST SAT JAN 23 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 745 PM SATURDAY THE STAGE WAS 29.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 32.3 FEET BY MONDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.2 SAT 8 PM 30.3 32.2 31.8
$$725
WGUS83 KILX 241712
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-250712-
/O.EXT.KILX.FL.W.0003.000000T0000Z-100126T0000Z/
/LAWI2.1.ER.100125T1200Z.100125T1200Z.100125T1800Z.NO/
1112 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY EVENING.
* AT 1045 AM SUNDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 29.4 SUN 11 AM 30.0 29.5 29.0
$$
BARNES896
WGUS83 KILX 250335
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
935 PM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-251735-
/O.CON.KILX.FL.W.0003.000000T0000Z-100126T0000Z/
/LAWI2.1.ER.100125T1200Z.100125T1200Z.100125T1800Z.NO/
935 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 29.5 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 29.5 SUN 9 PM 30.0 29.5 29.0
$$889
WGUS83 KILX 251608
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-260608-
/O.EXT.KILX.FL.W.0003.000000T0000Z-100127T1833Z/
/LAWI2.1.ER.100126T0414Z.100126T0600Z.100127T1233Z.NO/
1008 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 745 AM MONDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 MON 8 AM 30.1 30.0 29.2
$$
BARNES240
WGUS83 KILX 260321
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-261721-
/O.CON.KILX.FL.W.0003.000000T0000Z-100127T1833Z/
/LAWI2.1.ER.100126T0203Z.100126T0600Z.100127T1233Z.NO/
921 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 745 AM MONDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 MON 8 AM 30.1 30.0 29.2
$$709
WGUS83 KILX 261431
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 AM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-270431-
/O.EXT.KILX.FL.W.0003.000000T0000Z-100128T0026Z/
/LAWI2.1.ER.100126T2326Z.100127T0600Z.100127T1826Z.NO/
831 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 545 AM TUESDAY THE STAGE WAS 29.7 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 29.7 TUE 6 AM 30.1 28.9 27.6
$$
BARNES980
WGUS83 KILX 270256
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-271200-
/O.EXT.KILX.FL.W.0003.000000T0000Z-100127T1200Z/
/LAWI2.1.ER.100127T0600Z.100127T0600Z.100127T0600Z.NO/
856 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING.
* AT 6 AM TUESDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 TUE 6 AM 29.9 29.5 29.1
$$
07287
WGUS83 KILX 270613
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 AM CST WED JAN 27 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-270643-
/O.CAN.KILX.FL.W.0003.000000T0000Z-100127T1200Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1213 AM CST WED JAN 27 2010
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1145 PM TUESDAY THE STAGE WAS 29.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW BELOW FLOOD STAGE...AT
29.7 FEET. A VERY SLOW FALL IS FORECAST.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 29.6 WED 12 AM 29.6 29.5 29.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 23, 10:39 AM CST, 31 minutes earlier.
Area forecast discussion, Jan 23, 10:39 AM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1039 AM CST SAT JAN 23 2010 .DISCUSSION... ISSUED 1039 AM CST SAT JAN 23 2010 LATEST SATELLITE/RADAR LOOPS ARE SHOWING FRONT AND ACCOMPANYING BAND OF SHOWERS MOVING EASTWARD MUCH MORE SLOWLY THAN PREVIOUSLY FORECAST. 12Z NAM-WRF/GFS/RUC ALL KEEP RAIN WEST OF THE KILX CWA UNTIL LATE AFTERNOON. BASED ON THE MORNING TRENDS...HAVE DROPPED POPS ACROSS THE BOARD. WILL KEEP ALL LOCATIONS EAST OF I-55 DRY THROUGH THE ENTIRE DAY...AND WILL ONLY BRING CHANCE POPS INTO THE ILLINOIS RIVER VALLEY AFTER 21Z. BETWEEN NOW AND THEN...HAVE INCLUDED AREAS OF FOG AND DRIZZLE...AS WARM/MOIST AIR CONTINUES TO FLOW NORTHWARD OVER THE FROZEN GROUND. TEMPS APPEAR TO BE PRETTY MUCH ON TRACK...ALTHOUGH HAVE MADE A FEW CHANGES TO THE HOURLY GRIDS. BARNES && .AVIATION... ISSUED 515 AM CST SAT JAN 23 2010 EXPECT WIDESPREAD IFR CONDS OR LWR THRU MOST OF THE DAY AS STG WARM ADVECTION CONTS ATOP THE TRAPPED MOISTURE NEAR THE SFC. FCST SOUNDINGS KEEP A SIGNIFICANT INVERSION ACRS ALL TAF SITES THRU AT LEAST 21Z. LARGE UPR TROF IS EMERGING INTO THE PLAINS WITH RAIN PUSHING INTO WRN IA AND NWRN MO. 06Z MODEL OUTPUT CONTS TO SLOW THE ARRIVAL TIME OF THIS PCPN...AND EXPCT IT WL MAKE IT TO PIA/SPI BY 22Z-23Z AND TO CMI TWD 02Z SUN. ONCE THE RAIN BEGINS...IT SHOULD LAST THRU THE REMAINDER OF THE TAF PD. A PD OF HEAVIER RAIN WL BE LKLY 06Z-10Z SUN WITH THE ARRIVAL OF AN EMBEDDED SHORTWAVE TROUGH AND ITS ASSOC SFC WAVE. 04 && .PREV DISCUSSION... ISSUED 258 AM CST SAT JAN 23 2010 EARLY MORNING SFC MAP INDICATED 990MB LOW PRESSURE COMPLEX ORGANIZING ALONG THE KS/NEB BORDER. A WARM FRONT SNAKED EAST OF THIS FEATURE THROUGH CENTRAL MO AND INTO SRN IL. ALOFT...A DEEP TROUGH ENVELOPED THE WESTERN THIRD OF THE NATION...WITH A LARGE AREA OF DIFFLUENT FLOW DOWNSTREAM OVER THE PLAINS AND MIDWEST....AHEAD OF UPPER RIDGING FROM THE GREAT LAKES INTO THE DEEP SOUTH. LARGE BAND OF RAIN AT 08Z EXTENDED FROM TX NE INTO MN...IN AREA OF DEEP ELEVATED WARM ADVECTION /AIDED BY 60KT LLJ IN PLAINS/ AND AHEAD OF LEAD SHORTWAVE ROTATING NE ACROSS KS. 00Z ANALYSIS PLACED 150+ KT 300MB JET DIVING SE JUST OFF THE WEST COAST AND ARCING UP INTO THE DESERT SW. MAIN FORECAST ISSUES ARE TIMING AND RAIN AMOUNTS AS STRONG SYSTEM ROLLS ACROSS THE REGION THIS WEEKEND...FOLLOWED BY A RETURN OF ARCTIC AIR EARLY NEXT WEEK. SHORT TERM...TODAY THROUGH SUNDAY MOIST EASTERLY FLOW AND SATURATED LLVL AIRMASS TRAPPED BELOW H900 INVERSION NOTED ON 00Z KILX SOUNDING CONTINUED TO PRODUCE AREAS OF FOG OVER THE EASTERN CWA. VSBYS HAVE COME UP A BIT THE PAST COUPLE HOURS AND WITH MOST OB SITES AOA 1/4SM WILL LIKELY LET DENSE FOG ADVISORY GO WITH ZFP ISSUANCE...BUT KEEP FOG WORDING FOR THE EAST HALF THROUGH 15Z. INGREDIENTS COMING TOGETHER FOR WIDESPREAD MODERATE RAIN EVENT LATER THIS AFTERNOON INTO SUNDAY MORNING. REGION WILL BE IN FAVORABLE UPPER DIVERGENCE ON NOSE OF 300MB JET...STRONG PVA AHEAD OF DIGGING MID LEVEL TROUGH AND STRONG SHORTWAVE ENERGY...AND DEEP ELEVATED WARM ADVECTION TRANSPORTING GULF MOISTURE INTO IL. STEADY RAINS EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE CWA LATE SAT AFTERNOON AND EVENING. 850MB WINDS PROGGED AT 50KTS BY 00Z...TRANSPORTING HIGH THETA-E AIR NORTH. BUFKIT DATA AND FCST SOUNDINGS SHOW ENOUGH ELEVATED INSTABILITY TO MAINTAIN THUNDER MENTION ACROSS THE SOUTHEAST HALF THROUGH SAT NIGHT. WILL BANK ON LLVL INVERSION KEEPING THIS HIGHER MOMENTUM AIR FROM REACHING THE SFC IN THE SE CWA SAT NIGHT...WITH SPC SLGT RISK NOTED AS FAR NE AS THE LOWER OHIO VALLEY. BRISK SE WINDS OF 15-25 MPH TO BRING WARMEST TEMPS FOR THE NEXT 7 DAYS...WITH MOST AREAS GETTING INTO THE 40S. LITTLE TEMP DROP OFF EXPECTED OVERNIGHT AS SFC LOW ROTATES UP FROM SRN MO INTO CENTRAL IL BY 12Z SUN. WAVES OF RAIN OVERNIGHT AND INTO SUNDAY MORNING WILL PUSH EVENT QPF VALUES INTO 0.50-1+ INCH RANGE. WITH MUCH OF THIS FALLING ON FROZEN OR SATURATED GROUND...RISES WILL OCCUR ON AREA STREAMS AND RIVERS. DEEPENING SFC LOW ROTATES UP TOWARDS LK MICHIGAN BY MIDDAY SUNDAY...AND A STRONG COLD/OCCLUDED FRONT WILL USHER IN FALLING AFTERNOON TEMPS. DRY SLOT MOVES ACROSS THE REGION BY SUNDAY AFTERNOON AND EVENING SO MAINLY DRY FOR SUNDAY NIGHT. LONG TERM...MONDAY THROUGH FRIDAY CYCLONIC FLOW AND STRONG COLD ADVECTION SETS UP ACROSS THE REGION THROUGH TUESDAY. BRISK WESTERLY WINDS WILL BRING AN ARCTIC AIRMASS BACK TO CENTRAL IL. CYCLONIC FLOW AND SHORTWAVE ENERGY ROTATING AROUND DEEP UPPER LOW WILL PRODUCE SOME SNOW SHOWERS FROM TIME TO TIME. AT THIS POINT...MOISTURE AND FORCING DOES NOT APPEAR STRONG ENOUGH TO PRODUCE MUCH IN THE WAY OF ACCUMULATIONS. HOWEVER...00Z ECMWF DIGS THE UPPER LOW THROUGH NRN IL MONDAY AND WITH STRONG SHORTWAVE ENERGY DIVING THROUGH...AN INCH OR TWO MAY BE POSSIBLE. HAVE LOWERED TEMPS BY SEVERAL DEGREES THROUGH TUE DUE TO MEDIUM RANGE MODELS CONSISTENCY ON THE STRENGTH OF THIS ARCTIC AIRMASS...BUT WOULD NEED LOWERING MORE IF FRESH SNOW COVER CAN BE ATTAINED. SFC RIDGING PROGGED ACROSS THE LOWER MISSISSIPPI VALLEY BY MID-WEEK FOR A QUIET BUT COOL PERIOD. ANY POTENTIAL STORMINESS FOR THE THU/FRI PERIOD WILL DEPEND ON THE AMOUNT OF PHASING THAT OCCURS BETWEEN THE NORTHERN AND SOUTHERN STREAMS. LATEST MODEL GUIDANCE KEEPS AN UN-PHASED TROUGH AND LOW ROLLING ACROSS THE DEEP SOUTH...AND ANY SIGNIFICANT SNOWS SOUTH OF IL. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 23, 6:00 AM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CST SAT JAN 23 2010 ILZ027>031-036>038-241200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 600 AM CST SAT JAN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT FOG WILL BE WIDESPREAD AGAIN THIS MORNING WITH VISIBILITIES BELOW A MILE IN SOME AREAS. BY MID AFTERNOON...RAIN WILL SPREAD INTO CENTRAL ILLINOIS AND BECOME HEAVY AT TIMES TONIGHT. RAINFALL AMOUNTS AROUND 3/4 INCH MAY CAUSE RISES ON AREA STREAMS...AS WELL AS CAUSE STANDING WATER ON ROADS IN LOW SPOTS. THE RAIN WILL TAPER OFF ON SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>057-061>063-066>068-071>073-241200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 600 AM CST SAT JAN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FOG WILL BE WIDESPREAD AGAIN THIS MORNING WITH VISIBILITIES BELOW A MILE IN MANY LOCATIONS. BY MID AFTERNOON...RAIN WILL SPREAD INTO CENTRAL ILLINOIS AND BECOME HEAVY AT TIMES TONIGHT. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...BUT NO SEVERE WEATHER IS EXPECTED. RAINFALL AMOUNTS AROUND 3/4 INCH MAY CAUSE RISES ON AREA STREAMS...AS WELL AS CAUSE STANDING WATER ON ROADS IN LOW SPOTS. THE RAIN WILL TAPER OFF ON SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 10:27 PM CST | Dense Fog Advisory | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 15 more | 5 hr |
| Jan 23, 3:06 PM CST | Flood Watch | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 12 hr |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.